# SDR ASOA00070

- Difficulty date: June 8, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 336
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Condition: Shorted
- Location: Ground Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4100 - CREW REPORTED THAT WHEN THE GROUND POWER UNIT WAS CONNECTED TO THE AIRCRAFT THAT SPARKS SHOT OUT FROM AROUND THE PLUG AND THE COCKPIT FILLED UP WITH SMOKE.  SMOKE CLEARED AFTER GPU WAS DISCONNECTED.  MAINTENANCE FOUND THE BACK SIDE OF THE GROUND POWER BOX DAMAGED.  MAINTNANCE REPAIRED THE GROUND POWER BOX USING SRM 53-11-28.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
